# SDR PNSA060806

- Difficulty date: August 15, 2006
- Submitted: August 18, 2006
- Operation: Air carrier
- Aircraft: N2719H
- Make and model: Swrngn SA227AC
- Aircraft serial: AC713B
- Aircraft time: 33,635 hours
- Engine: Garrtt TPE3311
- System (JASC): 7320 · Fuel Controlling System
- Part: Fuel Sys
- Condition: Bypassing
- Location: Rt Engine
- Stage of operation: TO
- How discovered: O
- Nature of condition: J
- Precautionary procedure: C

## Discrepancy

ON TAKEOFF FROM ANC RT ENGINE FUEL BYPASS OPEN LIGHT CAME ON EARLY AT 610C EGT. AIRCRAFT ABORTED AND RETURNED TO BLOCK. MX DEFFERED FUEL BYPASS SYSTEM ON RT ENGINE AND RETURNED AIRCRAFT TO SERVICE.
